# SDR UALA2012111606615

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1480 FRAME S25-27R FOUND CORRODED.    BLENDED CORROSION, MATERIAL LOSS FOUND EXCEEDING SRM LIMITS.  ACCOMPLISHED HFEC OF BLENDED AREA & OPEN HOLES, NO DEFECTS NOTED.  FABRICATED & INSTALLED REPAIR ANGLE IAW ECRA5360-01233.    MAJOR REPAIR.
